# SDR CA070917004

- Difficulty date: September 13, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,602 hours
- Engine: Pwa PW535A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 229K482
- Part serial: 61920965
- Condition: Out Of Balance
- Location: Mlg
- Part time: 231 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED VIBRATION DURING LANDING IN MAIN WHEELS. INSPECTION AND DISASSEMBLY SHOWS LT MAIN WHEEL TIRE BALANCE PATCH IS FALLING OFF CAUSING THE MAIN TIRE TO BE IN AN UNBALANCE CONDITION. ASSEMBLY REPLACED AND NO FURTHER VIBRATIONS NOTED. (TC NR 20070917004)
